# SDR UPS802374

- Difficulty date: February 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Beltframe
- Part number: 5772958
- Condition: Crack
- Location: Fs 1580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'C' CHECK MAINTENANCE FOUND FS 1580 LONGERON 21R BELTFRAME CRACKED.  INSTALLED REPAIR IAW SRM 53-2-0, FIG. 3.
